Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Correction to the article Height bounds and the Siegel property

Martin Orr and Christian Schnell

Vol. 17 (2023), No. 6, 1231–1237
Abstract

This is a correction to the paper “Height bounds and the Siegel property” (Algebra Number Theory 12:2 (2018), 455–478). We correct an error in the proof of Theorem 4.1. Theorem 4.1 as stated in the original paper is correct, but the correction affects additional information about the theorem which is important for applications.

Keywords
reduction theory, Siegel sets
Mathematical Subject Classification
Primary: 11F06
Secondary: 11G18
Milestones
Received: 14 October 2021
Revised: 22 June 2022
Accepted: 6 July 2022
Published: 26 May 2023
Authors
Martin Orr
Department of Mathematics
University of Manchester
Manchester
United Kingdom
Christian Schnell
Department of Mathematics
Stony Brook University
Stony Brook, NY
United States

Open Access made possible by participating institutions via Subscribe to Open.